Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-5pp.494-507

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
S.A. Nazarov, "Asymptotic properties of the spectrum in the problem on waves in a bounded volume on a two-layer fluid," J. Appl. Math. Mech. 77 (5), 494-507 (2013)
Year 2013 Volume 77 Issue 5 Pages 494-507
Title Asymptotic properties of the spectrum in the problem on waves in a bounded volume on a two-layer fluid
Author(s) S.A. Nazarov (St Petersburg, Russia, srgnazarov@yahoo.co.uk)
Abstract The asymptotic of eigen frequencies and corresponding waves on the free surface and interface of a two-layer ideal heavy fluid is constructed in two cases: the fluid is almost uniform and the upper layer has a low density. The asymptotic formulae are jusitified under the condition that the volume of the fluid is bounded. For the problem of surface waves, travelling in a submerged or surface-piercing infinite cylinder, the sufficient conditions for localized solutions of the limit problems to exist are indicated, and the hypothesis on the inevitable trapping of a wave by the body, which does not intersect both surfaces, is also formulated.
Received 30 May 2011
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813001366
<< Previous article | Volume 77, Issue 5 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100